# SDR AWXA960030

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: ABS012110
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 264 - PHX-CMH - ON APPROACH, HAD TO RECYCLE GEAR HANDLE TO GET GEAR DOWN AND THREE GREEN.  FOUND PROXIMITY SENSOR 36GS NOSE GEAR DOOR DOWN SENSOR INOP.  REMOVED AND REPLACED SENSOR PER 32-31-73.  GROUND AND OPS CHECKS GOOD.  (M)
